MathSciNet Relay Station
MathSciNet bibliographic data
MR1827817 (2002c:90099) 90C46 (15A45 52A41)
Bauschke, Heinz H.; Güler, Osman; Lewis, Adrian S.; Sendov, Hristo S. Hyperbolic polynomials and convex analysis. Canad. J. Math. 53 (2001), no. 3, 470–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement